Found 2290 results
Author Title [ Type(Desc)] Year
Filters: Filter is   [Clear All Filters]
Articles in international peer reviewed journals
Raina R., Yakubovich SB, Saigo M. On convolution integrals associated with $H$-transforms. J. Fract. Calc.. 1997;11:53-65.Edit
Srivastava H., Yakubovich SB, Luchko Y.. The convolution method for the development of new Leibniz rules involving fractional derivatives and of their integral analogues. Integral Transform. Spec. Funct.. 1993;1:119-134.Edit
Rodrigues M., Vieira N, Yakubovich SB. A convolution operator related to the generalized Mehler-Fock and Kontorovich-Lebedev transforms. Results Math.. 2013;63:511-528.Edit
Yakubovich SB, Britvina LE. Convolution operators related to the Fourier cosine and Kontorovich-Lebedev transformations. Results Math.. 2009;55:175-197.Edit
Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform. Sarajevo J. Math.. 2007;3(16):215-232.Edit
Fisher B, Yakubovich SB, Telci M.. Convolutions and neutrix convolution in connection with the incomplete gamma function. Rad. Mat.. 2002;11:37-47.Edit
Yakubovich SB, Hai NT, Buschman R.. Convolutions for $H$-function transformations. Indian J. Pure Appl. Math.. 1992;23:743-752.Edit
Yakubovich SB, Britvina LE. Convolutions related to the Fourier and Kontorovich-Lebedev transforms revisited. Integral Transforms Spec. Funct.. 2010;21:259-276.Edit
Garrido-da-Silva L. Core-Periphery Model in Discrete Time - An Analysis. SSRN.2402196. 2014.
Leite V, Castro SB, Correia-da-Silva J.. The core-periphery model with asymmetric inter-regional and intra-regional trade costs . Portuguese Economic Journal. 2009:37-44.Edit
Castro SB, Correia-da-Silva J., Mossay P. The core-periphery model with three regions and more. PAPERS IN REGIONAL SCIENCE. 2012;91(2):401-418.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. Correction to: ``Modular Diophantine inequalities and numerical semigroups'' [Pacific J. Math. \bf 218 (2005), no. 2, 379–398; \refcno 2218353]. Pacific J. Math.. 2005;220:199.Edit
Yakubovich SB. Corrigendum to the note ``The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem'' [C. R. Acad. Sci. Paris, Ser. I 349 (11–12) (2011) 633–636] [\refcno 2817381]. C. R. Math. Acad. Sci. Paris. 2012;350:147.
Costa JP, Alonso H., Cardoso JS. corrigendum to "the unimodal model for the classification of ordinal data" [neural netw. 21 (2008) 78-79] (doi:10.1016/j.neunet.2007.10.003). neural networks. 2014.Edit
Lomp C. A counterexample for a problem on quasi Baer modules. Taiwanese Journal of Mathematics. 2017;21(6):1277-1281.
Almeida J, Klíma O. A counterexample to a conjecture concerning concatenation hierarchies. Inform. Process. Lett.. 2009;110:4-7.Edit
Blanco V, García-Sánchez PA, Puerto J. Counting numerical semigroups with short generating functions. Internat. J. Algebra Comput.. 2011;21:1217-1235.Edit
Antoneli F, Dias AP, Paiva RC. Coupled Cell Networks: Hopf Bifurcation and Interior Symmetry. Discrete and Continuous Dynamical Systems. 2011:71-78.Edit
Aguiar MA, Dias A.. Coupled Cell Networks: minimality. PAMM Proc. Appl. Math. Mech.. 2007;7:1030501-1030502.Edit
Lomp C, Rodrigues V. Covering coalgebras and dual non-singularity. Appl. Categ. Structures. 2008;16:195-211.Edit
Ferreira RA. A criatividade na perspetiva de (alguns) matemáticos. Educação e Matemática. 2015;135:77-80.
Tuan VK, Yakubovich SB. A criterion for the unitarity of a two-sided integral transformation. Ukraï n. Mat. Zh.. 1992;44:697-699.Edit
Bokowski J, de Oliviera AG, Thiemann U, Costa AV. On the cube problem of Las Vergnas. Geom. Dedicata. 1996;63:25-43.Edit
Yakubovich SB. On the curious series related to the elliptic integrals. The Ramanujan Journal. 2018;45(3):797-815.